Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Stopped birth control pill due to constant spotting. Had light periods, pelvic fluttering, water infections. What could this be?

Hi I recently came off the pill due to constant spotting a bleeding . My last period was very light which is not normal for me, now I m a week late, then 3 nights ago I felt as I was going to be sick when I was in bed but nothing came of it. Then today I had a fluttering feeling in my pelvic area. Iv also been getting water infections that last a couple of hours. What could this be? Kind regards
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion do a urine pregnancy test and if negative get a pelvic ultrasonography and b HCG testing because it can be an early pregnancy or worse ectopic tubal pregnancy and then visit a gynecologist with reports
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Take care and wish you all the best.
Answered: Thu, 8 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor